# SDR KCSA202104121042

- Difficulty date: April 12, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 88,462 hours, 24,427 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Condition: No Test
- Location: Door Latch
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCD LATCH PINS #2, #5, #9 AND #12 FAIL NDT INSP
